Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 263, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Dec 26, 2021, 2:59 AM EST. It took effect at Dec 26, 2021, 5:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2021, 2:59 AM EST (07:59 UTC)
- In effect from
- Dec 26, 2021, 5:00 PM EST
- Expired
- Dec 27, 2021, 4:20 AM EST
- In force
- 11 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
032 WHUS71 KLWX 260759 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 259 AM EST Sun Dec 26 2021 ANZ531>533-537-539>541-261600- /O.CON.KLWX.SC.Y.0262.000000T0000Z-211226T1100Z/ /O.NEW.KLWX.SC.Y.0263.211226T2200Z-211227T0700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 259 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 15 kt with gusts up to 20 kt. For the second Small Craft Advisory, north winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, Tidal Potomac from Cobb Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Small Craft Advisory, from 5 PM this afternoon to 2 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-261600- /O.CON.KLWX.SC.Y.0262.000000T0000Z-211226T1700Z/ /O.NEW.KLWX.SC.Y.0263.211226T2200Z-211227T0700Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 259 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 15 kt with gusts up to 25 kt. For the second Small Craft Advisory, north winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...For the Small Craft Advisory, until noon EST today. For the Small Craft Advisory, from 5 PM this afternoon to 2 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ538-542-261600- /O.NEW.KLWX.SC.Y.0263.211226T2200Z-211227T0700Z/ Patapsco River including Baltimore Harbor- Patuxent River to Broomes Island MD- 259 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EST MONDAY... * WHAT...North winds 5 to 10 kt with gusts up to 20 kt expected. * WHERE...Patapsco River including Baltimore Harbor and Patuxent River to Broomes Island MD. * WHEN...From 5 PM this afternoon to 2 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
562 WHUS71 KLWX 261429 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 929 AM EST Sun Dec 26 2021 ANZ538-542-261530- /O.CAN.KLWX.SC.Y.0263.211226T2200Z-211227T0700Z/ Patapsco River including Baltimore Harbor- Patuxent River to Broomes Island MD- 929 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished. $$ ANZ534-543-271100- /O.CON.KLWX.SC.Y.0262.000000T0000Z-211226T1700Z/ /O.EXT.KLWX.SC.Y.0263.211226T2300Z-211227T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 929 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 15 kt with gusts up to 20 kt. For the second Small Craft Advisory, north winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...For the Small Craft Advisory, until noon EST today. For the Small Craft Advisory, from 6 PM this evening to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ531>533-537-539>541-270600- /O.EXT.KLWX.SC.Y.0263.211226T2300Z-211227T0600Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 929 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, Chester River to Queenstown MD, Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 6 PM this evening to 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
251 WHUS71 KLWX 261800 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 100 PM EST Sun Dec 26 2021 ANZ531>533-537-539>541-270600- /O.CON.KLWX.SC.Y.0263.211226T2300Z-211227T0600Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 100 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, Chester River to Queenstown MD, Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 6 PM this evening to 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-271100- /O.CON.KLWX.SC.Y.0263.211226T2300Z-211227T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 100 PM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST MONDAY... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...From 6 PM this evening to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS71 KLWX 270531 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1231 AM EST Mon Dec 27 2021 ANZ531>533-537-539>541-270645- /O.CON.KLWX.SC.Y.0263.000000T0000Z-211227T0600Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- 1231 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST EARLY THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, Chester River to Queenstown MD, Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until 1 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-271100- /O.CON.KLWX.SC.Y.0263.000000T0000Z-211227T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1231 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
431 WHUS71 KLWX 270634 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 134 AM EST Mon Dec 27 2021 ANZ533-541-271100- /O.NEW.KLWX.SC.Y.0264.211227T0634Z-211227T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Choptank River to Cambridge MD and the Little Choptank River- 134 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Chesapeake Bay from North Beach to Drum Point MD and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ542-271100- /O.EXA.KLWX.SC.Y.0263.000000T0000Z-211227T1100Z/ Patuxent River to Broomes Island MD- 134 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Patuxent River to Broomes Island MD. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-271100- /O.CON.KLWX.SC.Y.0263.000000T0000Z-211227T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 134 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WHAT...North winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Tangier Sound and the inland waters surrounding Bloodsworth Island and Chesapeake Bay from Drum Point MD to Smith Point VA. * WHEN...Until 6 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
866 WHUS71 KLWX 270920 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 420 AM EST Mon Dec 27 2021 ANZ533-541-271030- /O.CAN.KLWX.SC.Y.0264.000000T0000Z-211227T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Choptank River to Cambridge MD and the Little Choptank River- 420 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished. $$ ANZ534-542-543-271030- /O.CAN.KLWX.SC.Y.0263.000000T0000Z-211227T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island- 420 AM EST Mon Dec 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 9:30 PM EST, 5 hours 29 minutes earlier.
Area forecast discussion, Dec 25, 9:30 PM EST, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
930 PM EST Sat Dec 25 2021
.SYNOPSIS...
A cold front will move through the area tonight as high pressure
returns on Sunday. An area of low pressure will move close to
the region by Monday and an associated boundary will stall in
the area to the south, leading to the potential for unsettled
weather into the middle portion of next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
After a Christmas Day filled with near-record warmth, the
upstream cold front has begun to work its way into the Mid-
Atlantic region. A couple linear bands of showers have
propagated southeastward through the area. These have brought
brief bouts of moderate rain showers and gusts up to 25 to 30
mph. Where it has rained, mid-evening temperatures have dropped
back into the mid/upper 50s. Farther south across central
Virginia where conditions are currently dry, 9 PM temperatures
are sitting in the upper 60s to low 70s. While thunder was
earlier observed back across central West Virginia, any thunder
chances have waned with brief downpours and brief gusts being
the main issues now. Conditions quickly dry out after midnight
accompanied by northwesterly breezes. Cold air is rather limited
in the wake with lows staying in the upper 30s to mid 40s.
For Sunday, a breezy northwest wind with low humidity and
sunshine will predominate. Temps will be cooler, but still
unseasonably mild, with 50s common.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
A secondary push of colder air Sunday night will set the stage
for some wintry weather early Monday. Clouds likely already
start increasing in the evening, but northeast winds will likely
funnel colder air southward regardless. Then, as warm advection
precip starts late Sunday night from west to east, precip likely
starts as a mixture of sleet, freezing rain and snow. Amounts
should be light, with perhaps a coating of snow possible across
northern MD and maybe even eastern WV before a change to rain
Monday, but the real concern is a period of freezing rain which
could make roads icy. Best chance of this will be in
northwestern Maryland, with precip likely to change to plain
rain before any freezing rain elsewhere. Otherwise, this wave
will pass without bringing warm weather back, so Monday will be
cool and dreary with rain and drizzle and temps in the 40s.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Continued warmth and increasing chances for precip...
A boundary is expected to remain oriented east/west across the
region through midweek maintaining the chance for showers, with
the greatest chances across the Allegheny Highlands on Tuesday.
Another region of low pressure will pass well NW of the region
again on Wednesday morning, which is not atypical for La Nina
winters. A period of RA is likely as a secondary low may form
along the boundary Wednesday into early Thursday morning. PWs
will be +2-3 SA, but given dry antecedent condition, hydro
concerns remain low at this time as the greater QPF amounts
remain displaced NW of the CWA.
The quasi-zonal flow breaks down behind this system Thu into
Fri as the SE-US ridge flexes north again and high pressure
builds at the surface. Guidance is focusing in on another region
of low pressure moving towards the Ohio Valley into the New
Year, with the local region likely again in the warm sector.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
VFR likely tonight thru Sunday night. Any brief visibility
reductions this evening are done as showers have moved out of
the terminals. Better chance of sub-VFR on Monday as a wave of
low pressure brings some rain and possible lower clouds to the
region, but uncertainty on this is high. Best odds are at
northern terminals.
Periods of sub VFR conditions are possible with a boundary
nearby through midweek. Winds will remain light out of the
south/southwest.
&&
.MARINE...
SCA lingers thru tonight during and after cold frontal passage
before abating early Sunday as high pressure builds in. Winds
likely stay sub-SCA Monday as a front stalls in the area.
Winds likely remain below SCA criteria Tuesday into Wednesday
due to a weak gradient. Winds will have a southerly component
through midweek.
&&
.FIRE WEATHER...
Gusty winds and low humidity could result in hazardous fire
weather conditions on Sunday in the wake of a cold front.
Confidence on an intersection between the sustained winds
(gusts 20 mph+) and low RH (less than 30 percent) is not yet
that high, though, with best chances being across the Virginia
Piedmont. Will continue to monitor.
&&
.CLIMATE...
Record warm temperatures are possible today. Here are the
current records:
SITE LOW HIGH
DCA 57/2015 72/1964
BWI 58/2015 72/1964
IAD 58/2015 71/1982
MRB 50/1891 67/1964 (High temperature record broken today)
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 AM EST Sunday for ANZ531>533-537-
539>541.
Small Craft Advisory until midnight EST tonight for ANZ535-536-
542.
Small Craft Advisory until noon EST Sunday for ANZ534-543.
&&
SYNOPSIS...RCM
NEAR TERM...RCM/BRO
SHORT TERM...RCM
LONG TERM...CPB
AVIATION...RCM/BRO/CPB
MARINE...RCM/CPB
FIRE WEATHER...RCM/BRO
CLIMATE...RCM/BROHazardous weather outlook, Dec 25, 5:14 PM EST, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 514 PM EST Sat Dec 25 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-262215- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 514 PM EST Sat Dec 25 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-262215- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 514 PM EST Sat Dec 25 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-262215- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 514 PM EST Sat Dec 25 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Slight threat for mixed wintry precipitation across the Allegheny Front Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 12:21 PM EST | Winter Weather Advisory | LWX | Allegany | 27 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.